Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma
Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 225-234
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_2_a11,
author = {G. D. Kim and D. M. Chibisov},
title = {Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma},
journal = {Matemati\v{c}eskie zametki},
pages = {225--234},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a11/}
}
TY - JOUR AU - G. D. Kim AU - D. M. Chibisov TI - Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma JO - Matematičeskie zametki PY - 1967 SP - 225 EP - 234 VL - 1 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a11/ LA - ru ID - MZM_1967_1_2_a11 ER -
G. D. Kim; D. M. Chibisov. Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma. Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 225-234. http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a11/